I've felt like a total hypochondriac the past week and a half. Here's the story.
My sister and I always groaned as my Mom drilled us and played 20 questions before giving us any type of prescription medicine. "What is your name? What is your date of birth? Is the medicine in the bottle the correct medicine and does the color look right?" We used to be impatient and couldn't understand the 20 questions. Up until now I couldn't figure out what the big deal was. Sorry Mom. :)
I know the holidays are known to be somewhat emotional and the time of year when people are more likely to be depressed. I didn't feel like I qualified for any life threatening illness and I certainly don't have a bad life to be upset over. No one recently has passed away. So why so blue? I know my last cycle was canceled 8 days into the thing but I decided that I was ok with that several days ago. I am ok with it right? Not really. So I spent Christmas Day somewhat tense and on an emotional roller coaster. Overall it was a great day. Emma couldn't want for anything and it was awesome being able to share in her excitement. She still keeps asking for more presents today! lol
The emotional roller coaster came from the withdrawals from the hormone shots I was taking. I only took five days worth of them. How can they effect me this much? I don't know but they did. I now feel guilty thinking that my mood swings from the medicine could have hindered me spending the day with my family and really celebrating Jesus' Birthday. How terrible am I?
The day after Christmas I woke up and felt a little bit back to normal. Whatever normal is for me these days. We came home from my parents Thursday but still wasn't feeling 100%. I'm usually not a nap taker but I was the next few days. I just couldn't get enough sleep. I felt drained and dizzy. I had a headache but those are fairly normal for me especially after coming off the hormones. I tend to get really bad headaches that probably are considered migraines so I didn't think much of it. I started thinking what in the world could be wrong with me. Alieve just wasn't touching it this time. Could I be diabetic now? I am more prone to getting diabetes being that I have PCOS. I should call Dr. Lucas and talk to him about testing me.
A few days later I still feel bad and Phillip and I decided that it's time to call the Dr. We made an appointment for January 3 to talk to him about what's going on with my treatments and where we stand. Yesterday, I had a headache all day that I couldn't shake so I went back to our medicine cabinet to get some more Alieve and shook two pills out of the container. Something hit me. These are not the same Alieve that I took out of my travel bottle. OH NO! WHAT IN THE WORLD DID I TAKE? (I'm now back in the day standing in front of my Mom playing 20 questions.) The ones I took at my parents house over Christmas were long and skinny. Sort of like the Tylenol that I had in their except that they were blue just like the Alieve pills.
BINGO! CASE SOLVED! We keep a bottle (the same size as the Alieve bottle) of generic Tylenol PM in the medicine cabinet. When filling my travel bag with Tylenol and Alieve I must have grabbed the Tylenol PM bottle instead of the Alieve bottle. I never checked the bottles and which one I grabbed. The color of both pills were the same blue. That's why I was feeling so groggy, sleepy, moody and still with a splitting headache. I have no idea how many Tylenol PM's I had actually taken over the course of several days.
What a combo. Tylenol PM plus withdrawing from hormones! I must have been a blast to be around! When it comes to taking medicine, I'm a delicate flower. I can't take ANYTHING that makes you sleepy because it'll knock me out for at least a day and a half. What a moron I am.
I can guarentee I'll be playing the 20 questions from now on. Sorry Emma! :)